# SDR ASAA0240070

- Difficulty date: June 12, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Part number: 6545871521
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND R-1 DOOR HARD TO OPEN.  ADJUSTED R-1 DOOR GUIDE ARM PER MM.  OPERATIONAL CHECKED GOOD.  (M)
